MathSciNet Relay Station
MathSciNet bibliographic data
MR383715 (52 #4595) 65F10
Paige, C. C.; Saunders, M. A. Solutions of sparse indefinite systems of linear equations. SIAM J. Numer. Anal. 12 (1975), no. 4, 617–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement